Advanced Search
MyIDEAS: Login

Invariance and the Axiomatics of Income Tax Progression: A Comment

Contents:

Author Info

  • Besley, Timothy J
  • Preston, I P

Abstract

No abstract is available for this item.

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Wiley Blackwell in its journal Bulletin of Economic Research.

Volume (Year): 40 (1988)
Issue (Month): 2 (April)
Pages: 159-63

as in new window
Handle: RePEc:bla:buecrs:v:40:y:1988:i:2:p:159-63

Contact details of provider:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0307-3378

Order Information:
Web: http://www.blackwellpublishing.com/subs.asp?ref=0307-3378

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Luis José Imedio Olmedo & Elena Bárcena Martín, 2002. "Códigos impositivos, desigualdad y bienestar," Hacienda Pública Española, IEF, vol. 160(1), pages 29-46, march.
  2. Lambert, Peter & Zheng, Buhong, 2011. "On the consistent measurement of attainment and shortfall inequality," Journal of Health Economics, Elsevier, vol. 30(1), pages 214-219, January.
  3. Udo Ebert & Patrick Moyes, 2002. "Welfare, inequality and the transformation of incomes the case of weighted income distributions," Journal of Economics, Springer, vol. 9(1), pages 9-50, December.
  4. Udo Ebert & Patrick Moyes, 2002. "Welfare, inequality and the transformation of incomes the case of weighted income distributions," Journal of Economics, Springer, vol. 77(1), pages 9-50, December.
  5. Satya Chakravarty & Swami Tyagarupananda, 2009. "The subgroup decomposable intermediate indices of inequality," Spanish Economic Review, Springer, vol. 11(2), pages 83-97, June.
  6. Paul Contoyannis & Martin Forster, . "The Distribution of Health and Income: A Theoretical Framework," Discussion Papers 98/22, Department of Economics, University of York.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:buecrs:v:40:y:1988:i:2:p:159-63. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.